# SDR SWAA2023103002927

- Difficulty date: September 20, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AT RBL45.5 CENTER SECTION 2023-594162. CRACK SUPPORT ANGLE LOCATED BS695 AT RBL24.82 CENTER SECTION<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED NEW SUPPORT ANGLE AND FASTENERS ON BS 695 AT RBL 24.82 CENTER SECTION IAW SRM B737-700 51-40-02; SRM B737-700 51-10-02 AND DWG 111A6000 SHEET 245 REV -;[03] CORRECTED STEP.REPLACED SUPPORT ANGLE AND FASTENERS ON BS 695 AT RBL 24.82 CENTER SECTION IAW SRM B737-700 51-40-02; SRM B737-700 51-10-02 AND DWG 111A6000 SHEET 245 REV -;[04] CORRECTED STEP.REPLACED SUPPORT ANGLE AND FASTENERS ON BS 695 AT RBL 24.82 CENTER SECTION IAW SRM B737-700 51-40-02; SRM B737-700 51-10-02 AND DWG 111A6000 SHEET 241 REV -;[05] JOB COMPLETED AND CERTIFIED RII.
